# SDR MASA200400132

- Difficulty date: March 9, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 7,740 hours, 7,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Inverter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT SIGN INOP.  RESECURED SIGN WIRING TO INVERTER WIRING CONNECTION.  OP CHECKS GOOD.  NO PARTS USED.
